MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implant, haptic broke and was replaced with new iol.There was no impact to the patient.No further information available.
 
Additional Manufacturer Narrative
Initial reporter telephone number: (b)(6).The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information was received from customer on 28 oct 2022: iol did not contact the patient.Updated reported event summary: it was reported that during implantation surgery, iol haptic broke and was replaced with new iol.Iol did not contact the patient eye.No further information available.Based on follow-up info, this is no longer reportable.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15656022
Report Number3012236936-2022-02582
Device Sequence Number19446812
Product Code HQL
UDI-Device Identifier05050474501850
UDI-Public(01)05050474501850(17)250708
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale